Embarrassing question about Xcopri
Just finishing week 3 of 50 mg Xcopri. Also on Levetiracetam ER, Lacosamide, and Clobazam.
When I got to 50 mg, doctor lowered my Lacosamide from 300 mg twice a day to 200 mg twice a day. After getting to 50 mg and reporting tiredness noticeable to others to doctor, she lowered clobazam to 10 mg in the am and 20 mg in the pm. Has helped a lot, though I do have a baseline of fatigue that I start to feel mid morning to mid afternoon (caffeine helps and is not a trigger for me.) I did report to her that earlier this week, I had a few focal awares that were slightly different than before I started the Xcopri, (I had been having them randomly anywhere from 2 weeks to 2 months, on average,) Wondering if those could be withdrawal from lowering the clobazam. Will ask when I see her in a couple of weeks.
Here's my embarrassing question: Has anyone slept so hard they were incontinent in their sleep? Woke up about 4 am with my bladder about to burst and realized there had been some leakage on panties and sleep shorts (54f if that helps/matters). Fortuantely didn't get on the sheets. Just asking because I'm hoping I'm not the only one with this issue.
Posted Aug 14, 2026, 10:05 PM UTC